# SDR FDEA201001200200

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PYLON PANEL 443GL CUTOUT FOUND CRACK AT PP STA 106.75 LWR FWD RADIUS OF PANEL CUTOUT AREA.  CANNOT DETERMINE LENGTH.  CRACK EXTENDS BEHIND INTERNAL STRUCTURE.  REPAIRED IAW EA NR F-5450-135808.  RT PYLON INBD STRUT SKIN PANEL REPAIR.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
